# SDR TSAA9853218

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 318/322/328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE HOLES IN LEFT SIDE OF AIRCRAFT BELOW FORWARD ENTRY DOOR CAUSED BY RUNAWAY BAGGAGE CART.  LOCATIONS ARE BS 328 BETWEEN STRINGER 19L/20L, BS 322 BETWEEN STRINGER 21L/22L, AND BS 318 AT STRINGER 23L.  REPAIRED DAMAGE PER ECO 2897.  AIRCRAFT RETURNED TO SERVICE.  (M)
